Advanced search
Start date
Betweenand

Asymptotic properties of semilinear problems: singular perturbations and applications

Abstract

This project contains a proposal for investigate the asymptotic behavior of solutions of nonlinear partial differential equations associated with parabolic systems subjected to perturbations of parameters. The goal is to understand how the variation of some parameters in models of the natural sciences can determine the evolution of their state. Some models that we intend to treat derive from Navier-Stokes, heat and strongly damped waves equations. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
SILVA, RICARDO P.. Upper semicontinuity of global attractors for quasilinear parabolic equations on unbounded thin domains. SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES, v. 9, n. 2, SI, p. 251-262, . (14/16165-1, 12/06753-8)
BONOTTO, E. M.; MESQUITA, J. G.; SILVA, R. P.. Global Mild Solutions for a Nonautonomous 2D Navier-Stokes Equations with Impulses at Variable Times. Journal of Mathematical Fluid Mechanics, v. 20, n. 2, p. 801-818, . (12/16709-6, 14/16165-1, 16/24711-1, 12/08473-2)
SILVA, RICARDO P.. Global attractors for quasilinear parabolic equations on unbounded thin domains. MONATSHEFTE FUR MATHEMATIK, v. 180, n. 3, p. 649-660, . (12/06753-8, 14/16165-1)
SILVA, RICARDO P.. Upper semicontinuity of global attractors for quasilinear parabolic equations on unbounded thin domains. SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES, v. 9, n. 2, p. 12-pg., . (12/06753-8, 14/16165-1)

Please report errors in scientific publications list using this form.